MathSciNet Relay Station
MathSciNet bibliographic data
MR1061328 (91e:52014) 52A40
Wagner, Gerold On means of distances on the surface of a sphere (lower bounds). Pacific J. Math. 144 (1990), no. 2, 389–398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement